# SDR DALA2023031001794

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 CABIN FLOOR BEAM SUPPORT CRACK AT STA 246 AND RBL 10. CORRECTIVE ACTION: DAMAGED REPAIRED AS PER B767-300 SRM 53-10, INSPECTION REQUIREMENTS: THE INSPECTION THRESHOLD IS 3000 FLIGTH CYCLE OR 30 MONTHS AFTER REPAIR INSTALLATION WHICHEVER COMES FIRST. (2660894)
